# SDR AWXA200401359

- Difficulty date: December 6, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 19,877 hours, 7,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5875
- Condition: Discharged
- Location: Cabin
- Part time: 3,081 hours, 1,255 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING 8-DAY CHECK FUNCTIONAL TEST OF EMERGENCY LIGHT SYSTEM, FOUND THE LT OVERWING EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
